# SDR UALA2012052802999

- Difficulty date: May 28, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 62,955 hours, 22,414 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Module
- Part number: 285T0015116
- Part serial: 42
- Condition: Faulty
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR FEEL STATUS MESS ON TAKEOFF ROLL.  DUE REPEAT, RECOMMEND TO ACP SVC TIP MM.  PITOT LEAK CHECK AND POSSIBLY WILL NEED ELEVATOR FEEL COMP REPLACED.
